As someone who lives with Crohn's disease, I have taken such prednisone bursts on many occasions, the longest of which was about a 50 mg / 10 day burst without any sort of taper afterwards. My GI specialist informed me that such treatment was perfectly OK in my case given my health status and age at the time (late 20s, early 30s at the time). He said that bursts in the elderly carry an increased risk as their natural adrenal production will be suppressed much more quickly by the prednisone than that of a younger person. Furthermore, recent periods of long-term steroid treatment can also reduce the time in which it takes for an individual's body to cease its natural adrenal production and as such must be taken into account. Your prescribing doctor will take all of these things into consideration when he prescribes the prednisone, so I wouldn't worry too much about it.
Anabolic steroids differ in their characteristics, which means there are steroids that are only suitable for specific uses. For instance, Trenbolone is not recommended for bulking but it is an outstanding fat burner. This makes it perfect for a lean mass cycle or a cutting cycle. Always take the side effects of a particular compound into consideration whenever you plan a stack. Do not combine anabolic steroids that show similar side effects. For example, never combine Anapolon and Dianabol because they are already quite toxic and if you combine them, the toxicity will increase exponentially and cause serious damage to your body.
I was put on prednisone for mono 9 days ago with the dose of 10mg tablets. I was also put on clindamycin for 10 days. The directions for the prednisone said take 4 pills a day for 4 days, 2 pills a day for 4 days, 1 pill a day for 4 days and finally 1/2 pill a day for 4 days. The problem is I’m always anxious, have tight muscles especially on my left side, get flushed red like I’m hot but running no fever, my heart rate picks up for time to time, and cannot sleep but want to. Is this the prednisone and if so can I stop using it now cause I’m wearing out not sleeping?